Derivations of gamma (semi)hyperrings

  • L. K. Ardekani
  • B. Davvaz

Abstract

Differential $\Gamma$ -(semi)hyperrings are $\Gamma$ -(semi)hyperrings equipped with derivation, which is a linear unary function satisfying the Leibniz product rule.We introduce the notions of derivation and weak derivation on $\Gamma$ -hyperrings and $\Gamma$ -semihyperrings and obtain some important results relating to them in a specific way.
Published
25.08.2018
How to Cite
ArdekaniL. K., and DavvazB. “Derivations of Gamma (semi)hyperrings”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 8, Aug. 2018, pp. 1011-8, http://umj.imath.kiev.ua/index.php/umj/article/view/1613.
Section
Research articles